# SDR DALA1157619229

- Difficulty date: October 7, 2010
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,415 hours, 21,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB REPAIRED IAW SRM 53-60-02 VOL I FIG 9.
